# SDR JJBA20210922019

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT ELT ANTENNA MOUNTING SURFACE. EVALUATED CORROSION AT ELT ANTENNA DOUBLER AND FOUND OUT OF LIMITS. REMOVED AND REPLACED ELT ANTENNA DOUBLER.
